MathSciNet Relay Station
MathSciNet bibliographic data
MR1921994 (2003g:57052) 57R70 (37C25 37C30)
Pazhitnov, A. V. On closed orbits of gradient flows of circle-valued mappings. (Russian) Algebra i Analiz 14 (2002), no. 3, 186--240; translation in St. Petersburg Math. J. 14 (2003), no. 3, 499–534
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement